MathSciNet Relay Station
MathSciNet bibliographic data
MR743016 (85g:22034) 22E55 (22E50)
Rallis, S. On the Howe duality conjecture. Compositio Math. 51 (1984), no. 3, 333–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement